# SDR FDEA201611154028

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,814 hours, 24,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR - UNABLE TO DISARM THE SLIDE.   FOUND DIRT AND TRASH AT THE GIRT BAR SLIDE  MECHANISM.   REMOVED,CLEANED AND LUBRICATED THE GIRT BAR MECHANISM IAW AMM 12-21-18-3.  OPS CHECKED GOOD IAW AMM  25-66-00.
